# SDR SWAA2017050213528

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 42,837 hours, 25,088 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Part number: MA30A1001
- Part serial: AA196475C
- Condition: Popped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, POPPED CIRCUIT BREAKER CROSSFEED VALVE.  RESET CROSSFEED VALVE CIRCUIT BREAKER PER AMM.
